The rapidly growing field of cancer immunotherapy has led to the development of new treatments such as immune checkpoint inhibitors. These agents are monoclonal antibodies that enable tumor-reactive T cells to overcome regulatory mechanisms and produce effective antitumor responses. The use of immune checkpoint inhibitors is expected to progressively increase because they have shown promising therapeutic outcomes in multiple types of cancer and clinicians should be aware of their possible side-effects. We report a case of a man diagnosed with a non-microcytic lung carcinoma who started treatment with a combination of immune checkpoint inhibitors (Nivolumab and Ipilimumab). He subsequently developed binocular diplopia, fatigue, mild dyspnea and upper back pain resembling a myasthenia gravis presentation. Finally, a diagnosis of immune checkpoint inhibitor-related myositis and myocarditis was made. The detection of GFAP antibodies in CSF has unclear clinical and pathogenic significance and they may rather represent an epiphenomenon of the immune inflammation process.